# SDR 95ZZZX2727

- Difficulty date: May 17, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Engine: Lyc O320D3G
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Valve
- Part number: AL19001
- Condition: Worn
- Location: Exhaust
- Part time: 336 hours
- Stage of operation: IN
- Nature of condition: E, R
- Precautionary procedure: K

## Discrepancy

ENGINE RAN ROUGH AT IDLE AND LOUD MECHANICAL NOISES WERE REPORTED.  VISUAL INSPECTION OF ENGINE BEFORE DISASSEMBLY SHOWED ZERO VALVE STEM TO ROCKER CLEARANCE.  DISASSEMBLY OF CYLINDER SHOWED EXHAUST VALVE PN AL19001 WORN EXCESSIVELY IN THE RETAINER GROOVE.  RECOMMEND REPLACEMENT OF EXHAUST VALVE.
